# SDR DLM88011432

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 37,292 hours, 30,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO DAB RT AFT LAVATORY SMOKE DETECTOR SOUNDED WITH A HOT BURNING SMELL IN CABIN.  UNABLE TO DUPLICATE.  PERFORMED DUCT BURNOUT AS PRECAUTION.
